# SDR QXEA0100208

- Difficulty date: January 27, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 33,822 hours, 41,949 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- CORROSION ON SURFACE OF FLOORBEAM STRUCTURE INBOARD OF SERVICE EMERGENCY DOOR SURROUND.  REPAIRED IAW FOKKER SRM 51-10-4 PAGE 9AND 53-01-01 PAGE 6.
